APM  Vol.1 No.3 , May 2011
On a Class of Dual Model with Divided Threshold
Author(s) Yuzhen Wen
ABSTRACT
In this paper, we consider the dual of the generalized Erlang (n) risk model under a threshold dividend strategy. We derive an integrodifferential equation satisfied by the expectation of the discounted dividends until ruin. The case when profits follow an exponential distribution is solved.

Cite this paper
nullY. Wen, "On a Class of Dual Model with Divided Threshold," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 54-58. doi: 10.4236/apm.2011.13012.
References
[1]   H. Cramer, “Collective Risk Theory: A Survey of the Theory from the Point of View of the Theory of Stochastic Process,” Ab Nordiska Bokhandeln, Stockholm, 1955.

[2]   H. L. Seal, “Stochastic Theory of a Risk Business,” Wiley, New York, 1969.

[3]   L. Takacs, “Combinatorial Methods in the Theory of Stochastic Processes,” Wiley, New York, 1967.

[4]   H. Albrecher, A. L. Badescu and D. Landriault, “On the Dual Risk Model with Tax Payments,” Insurance: Mathematics and Eco-nomics, Vol. 42, No. 3, 2008, pp. 1086-1094. doi:10.1016/j.insmatheco.2008.02.001

[5]   B. Avanzi, H. U. Gerber and E. S. W. Shiu, “Optimal Dividends in the Dual Model,” Insurance: Mathematics and Economics, Vol. 41, No. 1, 2007, pp. 111-123. doi:10.1016/j.insmatheco.2006.10.002

[6]   B. Avanzi and H. U. Gerber, “Optimal Dividends in the Dual Model with Diffu-sion,” ASTIN Bulletin, Vol. 38, No. 2, 2008, pp. 653-667. doi:10.2143/AST.38.2.2033357

[7]   A. C. Y. Ng, “On a Dual Model with a Dividend Threshold,” Insurance: Mathematics and Economics, Vol. 44, No. 2, 2009, pp. 315-324. doi:10.1016/j.insmatheco.2008.11.011

[8]   L. J. Sun, “The Expected Discounted Penalty at Ruin in the Erlang (2) Risk Process,” Statistics and Probability Letters, Vol. 72, No. 3, 2005, pp. 205-272. doi:10.1016/j.spl.2004.12.015

[9]   S. M. Li and J. Garrido, “The Gerber-Shiu Function in a Sparre Andersen Risk Process Perturbed by Diffusion,” Scandinavian Actuarial Journal, Vol. 2005, No. 3, 2005, pp. 161-186. doi:10.1080/03461230510006955

[10]   Y. H. Dong, G. J. Wang and Kam C. Yuen, “On the Renewal Risk Model under a Threshold Strategy,” Journal of Computational and Applied Mathematics, Vol. 230, No. 1, 2009, pp. 22-33. doi:10.1016/j.cam.2008.10.049

 
 
Top